# SDR HALA0600476

- Difficulty date: June 26, 2006
- Submitted: July 8, 2006
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767-300
- Aircraft serial: 23275
- Aircraft time: 60,302 hours, 29,224 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Skin
- Condition: Maint Error
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE INSTALLING RUDDER, MECHANIC DROPPED A WRENCH PUNCTURING LEFT I/B ELEVATOR UPPER SKIN APPROX 18 INCHES FROM I/B END.  REPAIR ACCOMPLISHED ON LEFT ELEVATOR UPPER SKIN APPROXIMATELY 18 INCHES FROM I/B END IAW SRM 55-20-01-1, SRM 55-20-1A1, SRM 55-20-2R-1, SRM 51-70-04, SRM 51-60-02-06 SRM 51-40-02.
